# SDR EBVR20161103001

- Difficulty date: October 28, 2016
- Submitted: November 3, 2016
- Operation: General aviation
- Aircraft: N268QS
- Make and model: Amd FALCON2000
- Aircraft serial: 168
- Aircraft time: 12,428 hours, 7,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Part time: 12,428 hours, 7,848 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ZERO HAS CORROSION ON PREVIOUS REPAIR. REMOVE REPAIR, AND FAN ASSEMBLY FOR INVESTIGATION. REMOVED EXISTING REPAIR AND BLENDED CORROSION ON FRAME ZERO AROUND NOSE CONE FAN CUTOUT. REPAIRED CORROSION DAMAGE TO FRAME 0 IAW DRAWING F2MA211010B5 E01-1 AND CHANGE DESCRIPTIVE SHEET R2886.
